# SDR SCNA20250917379

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N843SY
- Make and model: Boeing 737-82R
- Aircraft serial: 40721
- Aircraft time: 38,693 hours, 25,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT SVC DOOR GIRT BAR STOP RING IS CRACKED.	REPLACED RH AFT SVC DOOR GIRT BAR STOP RING WITH A SERVICABLE UNIT. REF AMM 25-66-01.
